Metrics

From
Fractional Black Scholes Option Pricing with Stochastic Arbitrage Return by Bright O. Osu and Chukwunezu A. Ifeoma International Journal of Partial Differential Equations and Applications. 2016, 4(2), 20-24 doi:10.12691/ijpdea-4-2-1
Views
7701
Html 6976
Abstract 725
19 August 2016 (publication date) through 01 December 2021 *
13.21 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3287
PDF1017
Epub758
XML988
PPT0
Figures290
Tables234
Export: 2440
RIS739
BibTex850
Endnote851
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com